# SDR AALA202412197382

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 3154
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND NUMBER 3 OVERWING DOOR BACKUP BATTERY WILL NOT CHARGE. REPLACED RIGHT HAND MUMBER 3 OVERWING DOOR BACKUP BATTERY. PERFORMED OPERATIONAL CHECK GOOD. PER B777-300 AMM 52-12-19.
